CureZone   Log On   Join
 

Re: hives by #210039 ..... Mirena, Skyla IUD Forum

Date:   6/14/2016 9:47:54 AM ( 6 years ago ago)
Hits:   6,722
URL:   https://curezone.org/forums/fm.asp?i=2322036

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Hello,

I know it's been a while since the last post in this forum, but I wanted to share my experience with you.

I got the Mirena inserted on Feb 2, 2016. Everything was going smoothly until I started noticing small red sports every morning after I woke up. At first, I thought I was allergic to a lotion I had been using so I stopped using it, but as days passed by they turned into huge hives. One night my lip got very swollen too. I decided to go to the doctor and she told me it was an allergy, but that it look like it had been something I had eaten, she prescribed me allergy medicine so I started taking that and also started a food journal. The medicine didn't help, as the hives were now more constant. I would have to skip work a few days, since the itching was unbearable. Then, I decided to go to an allergist doctor. I showed her pictures from my hives, since I didn't have any that day, also showed her my food journal, and explained how I didn't see any pattern that would explain my allergy. She told me it was probably due to stress and prescribed me again with allergy medicine. Things didn't get better and I was so desperate and frustrated. After almost two months since it all started, my husband and I decided to go to my country and go see my doctors. While I was in the airplane, the hives got worse and my face got swollen to a point where I couldn't recognize myself. After two days in my country, I went to see my gynecologist because I started feeling like it had to be the IUD (btw, the two times I went to the doctor in the US, they told me there was no way that my hives were caused by Mirena). Anyways, my gynecologist told me there was a chance that it was the Mirena and I decided to get it removed. She told me it would take approx 3 months for my body to get back to normal. Two days after I got it removed, I started noticing improvements in my skin. I also went to my dermatologist, and she explained that I was experiencing chronic urticaria, she prescribed me with anti-allergy medicine and told me not to wear tight clothes, do not exercise, and vary food, since I could develop a life-long allergy in this stage.

Fast forward a month later, I am feeling better. I still get hives sometimes but they don't itch. Also, after doing a lot of research I found out that a few people that suffered from the same started taking vitamin D supplements and they have gotten way better, so I started doing that 2 days ago. Apparently it takes at least a week to start noticing changes.

If I can help you in any way possible, just let me know. I do know how horrible and frustrating it feels to experience this and not knowing what to do, but I'd be happy if my experience could help someone else.
 

<< Return to the standard message view

fetched in 0.75 sec, referred by curezone.org/forums/fmp.asp?i=2322036